IMR OpenIR
周长—面积关系及分形维数的计算机模拟
王晓伟; 董连科; 龙期威
1991
Source Publication高压物理学报
ISSN1000-5773
Volume5.0Issue:002Pages:124-129
Keyword周长 面积 分形维数 计算机模拟
Indexed ByCSCD
Language中文
CSCD IDCSCD:146774
Citation statistics
Cited Times:3[CSCD]   [CSCD Record]
Document Type期刊论文
Identifierhttp://ir.imr.ac.cn/handle/321006/149950
Collection中国科学院金属研究所
Affiliation中国科学院金属研究所
Recommended Citation
GB/T 7714
王晓伟,董连科,龙期威. 周长—面积关系及分形维数的计算机模拟[J]. 高压物理学报,1991,5.0(002):124-129.
APA 王晓伟,董连科,&龙期威.(1991).周长—面积关系及分形维数的计算机模拟.高压物理学报,5.0(002),124-129.
MLA 王晓伟,et al."周长—面积关系及分形维数的计算机模拟".高压物理学报 5.0.002(1991):124-129.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王晓伟]'s Articles
[董连科]'s Articles
[龙期威]'s Articles
Baidu academic
Similar articles in Baidu academic
[王晓伟]'s Articles
[董连科]'s Articles
[龙期威]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王晓伟]'s Articles
[董连科]'s Articles
[龙期威]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.